# SDR SWIA2025121900703

- Difficulty date: July 3, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA93189-601R-53-61-8212 MXCODEID77004-PR - FRAME FS574.00 AT CARGO DOOR FWD OPENING HAS CORROSION AT APPROX. WL 75.00.  BLENDED CORROSION ON FRAME BS 574 AT CARGO DOOR FWD OPENING AT WL 75 IAW SRM 51-21-06 AND COMPLIED WITH REO 601R-53-61-8212 REV-.
